# SDR GTIA2019102174708

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4624
- Aircraft time: 36,726 hours, 16,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT NOT WORKING.-REMOVED AND REPLACED AFT F/A EMERGENCY FLASHLIGHT BATT IAW CMM 25-60-13/ AMM 25-65-53. FUNCTION CHECK OK.
